Top answers from doctors based on your search:
Disclaimer

liver and itching all over

A 55-year-old member asked:
Dr. Michael Palumbo
22 years experience in Allergy and Immunology
Hepatitis possible: Should have your liver function checked as hepatitis is a possibility in a patient with itching.

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month
A 48-year-old female asked:
Dr. Sathish Adigopula
19 years experience in Pediatrics
Yes could be: Most forms of liver diseases causes pruritis, multiple theories as to why, not yet clearly proven.
A 25-year-old female asked:
Dr. Doanh Nguyen, md, faaaai
13 years experience in Allergy and Immunology
Itchy rashes: If you are not a heavy drinker, have no risk of contracting viral hepatitis, and not abusing pain medication, it is unlikely for you to have liver pro ... Read More
2
2 thanks
A 36-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Yes and no: Itching is not an uncommon problem with pregnancy and believed to be partly from the bile issue you mentioned related to hormonal changes. However the ... Read More
1
1 thank
A 62-year-old female asked:
Dr. Michael Fisher
31 years experience in Dermatology
Itching and Sweating: The causes of itching and sweating are many. Go to the following web site: http://symptomchecker.Webmd.Com/multiple-symptoms?Symptoms=excessive-sweat ... Read More
1
1 thank
A 30-year-old member asked:
Dr. Saurabh Bajpai
8 years experience in Emergency Medicine
It is irritation: Irritation is usually the reason we itch. Were you doing something when this started, does it happen after you start something, it could be caused by ... Read More
13
13 thanks
A 40-year-old male asked:
Dr. Tsu-Yi Chuang
49 years experience in Dermatology
Could be: Anxiety stress maybe causes. However,dry skin, particularly in winter time, may cause itching without showing any rash.
A 61-year-old female asked:
Dr. Michael Fisher
31 years experience in Dermatology
Generalized pruritus: Pruritus, or itch, is defined as an unpleasant sensation that provokes the desire to scratch. Certain systemic diseases have long been known to cause ... Read More
1
1 thank
A 28-year-old female asked:
Dr. Vicki Levine
40 years experience in Dermatology
Cannot say: Do you need to see a dermatologist to make a diagnosis. You may be using too much soap on your skin which is drying it out and making it very itchy. Y ... Read More
A 27-year-old female asked:
Dr. Jan Lei Iwata
25 years experience in Ophthalmology
See your doctor ASAP: Sounds like you need urgent medical care and attention before your symptoms worsen. Don't delay.
1
1 thank
A 18-year-old female asked:
Dr. Diane Minich
36 years experience in Family Medicine
See a doctor: It could be a contact dermatitis, an allergic reaction, an infection...... Doctor would need to examine diagnosise you to determine the diagnosis.
1
1 comment
1
1 thank
A 44-year-old female asked:
Dr. Jalal Zuberi
44 years experience in Pediatrics
Allergic rash: Try OTC Hydrocortisone ointment 1%. Also take Benadryl (diphenhydramine) twice daily for a couple of days. See doctor if no relief in ~ 1 wk. or rash ... Read More
1
1 thank
A 45-year-old member asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Allergy consult: This has many potential causes. For example , a viral infection or a drug (levofloxacin?) taken recently may have caused it. In the meanwhile, try ... Read More
A 37-year-old male asked:
Dr. Alvin Lin
Dr. Alvin Lin answered
29 years experience in Geriatrics
Maybe (not): Any drug can cause just about any side effect. Common ones are itching, rash & nausea/vomiting. While info re Mirtazapine includes various skin reacti ... Read More
5
5 thanks
A 40-year-old female asked:
Dr. Paul Grin
Dr. Paul Grin answered
35 years experience in Pain Management
AED: Trileptal anti-epileptic drug. A serious allergic reaction to this drug is not common, but seek immediate medical attention if it happens. Symptoms of ... Read More
1
1 thank
A 42-year-old member asked:
Dr. Morris Westfried
45 years experience in Dermatology
Hives: Are you taking any medications? Do you have any signs of infection-sore throat, urinary problems, cough? Do you eat foods such as strawberries, peanut ... Read More
1
1 thank
A 55-year-old member asked:
Dr. Michael Zacharisen
32 years experience in Allergy and Immunology
Unlikely: The symptoms of anemia are fatigue, pale skin, fast or irregular heartbeat, shortness of breath, chest pain, dizziness, cold hands and feet and headac ... Read More
A 35-year-old female asked:
Dr. William Zachary
24 years experience in Wilderness Medicine
Lots of things: Many potential causes, and i'm sure i'll overlook some. Could be a very early infestation with scabies, exposure to some irritant, seasonal allergies, ... Read More
1
1 thank
A 41-year-old male asked:
Dr. Victor Beshay
19 years experience in Fertility Medicine
Medications: This is a potential medication side effect. Are you taking Progesterone injections at this time? See your doctor as they can go through your medicatio ... Read More
A 26-year-old male asked:
Dr. Richard Zimon
58 years experience in Internal Medicine
Antihistamines: are a good "start" but the MAJOR effort here is the DISPOSAL of the affected sleeping materials or ERADICATION of the bugs ( very frustrating often n ... Read More
A 38-year-old member asked:
Dr. Michael Tomeo
37 years experience in Dermatology
Lots: Generalized itch could be from a multitude of conditions , be it internal or external.
A 33-year-old female asked:
Dr. John Chiu
Dr. John Chiu answered
56 years experience in Allergy and Immunology
Related?: These may or may not be related but if the itching is always associated with the stomach pain after having eaten a food, then food allergy may be the ... Read More
A 43-year-old member asked:
Dr. Justin Greiwe
11 years experience in Allergy and Immunology
Dry Skin: Generalized itching without primary skin rash most commonly caused by dry skin. Most severe during the winter months and in older people, characterize ... Read More
A 22-year-old male asked:
Dr. Stanley Ling
Specializes in Internal Medicine
Itching: Yes it can.. but usually temporary until your anxiety if under better control. However there are several causes of itching can be determine by your do ... Read More
3
3 thanks

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more. Get help now:

Ask doctors free
Personalized answers
Free
Talk to a doctor
Unlimited visits
$10/month